Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931493
Global stability in a nonlocal reaction-diffusion equation
Finkelshtein D, Kondratiev Y, Molchanov S, Tkachov P (2018)
STOCHASTICS AND DYNAMICS 18(5): 1850037.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904065
Backward uniqueness of stochastic parabolic like equations driven by Gaussian multiplicative noise
Barbu V, Röckner M (2016)
Stochastic Processes and their Applications 126(7): 2163-2179.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625721
On uniqueness of solutions to the Cauchy problem for degenerate Fokker-Planck-Kolmogorov equations
Bogachev VI, Röckner M, Shaposhnikov SV (2013)
Journal Of Evolution Equations 13(3): 577-593.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625589
Local Regularity for Parabolic Nonlocal Operators
Felsinger M, Kaßmann M (2013)
Communications In Partial Differential Equations 38(9): 1539-1573.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795496
Elliptic and parabolic equations for measures
Bogachev VI, Krylov NV, Röckner M (2009)
Russian Mathematical Surveys 64(6): 973-1078.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592500
On parabolic equations for measures
Bogachev VI, Da Prato G, Röckner M (2008)
Communications in Partial Differential Equations 33(3): 397-418.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="parabolic equation"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung